# SDR SIMA20130224005

- Difficulty date: February 24, 2013
- Submitted: February 26, 2013
- Operation: Air carrier
- Aircraft: N504AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10044
- Aircraft time: 25,973 hours, 18,376 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4654 THE CREW REPORTED THE EMERGENCY LIGHTS WOULD NOT COME ON.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  RAN APU TO CHARGE EMERGENCY LIGHT PER CMM 33-51-22.  THE LIGHT CHECK WAS GOOD AT THIS TIME.  THE AIRCRAFT WAS RETURNED TO SERVICE.
